Alert archive / Texas / Coastal Flood Statements in 2011

Coastal Flood Statement 2, NWS Corpus Christi, TX

September 2, 20114 counties in Texas

NWS Corpus Christi, TX issued this coastal flood statement at Sep 2, 2011, 1:17 PM CDT for 4 counties in Texas. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2011, 1:17 PM CDT (18:17 UTC)
Expired
Sep 2, 2011, 8:39 PM CDT
In force
7 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Calhoun County, TX, Kleberg County, TX, Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 32 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2011-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3107 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2011-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3107 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

621 
WHUS44 KCRP 021817
CFWCRP

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 PM CDT FRI SEP 2 2011

...HIGHER THAN NORMAL TIDES PRIMARILY ALONG GULF FACING BEACHES
THROUGH SATURDAY MORNING...

...RISK OF RIP CURRENTS AT GULF FACING BEACHES THROUGH AT LEAST
PART OF THE HOLIDAY WEEKEND...

.SWELL AND AN INCREASE IN SURF ASSOCIATED WITH TROPICAL STORM LEE
WILL RESULT IN HIGHER THAN NORMAL TIDE LEVELS THROUGH SATURDAY
MORNING WITH WATER LEVELS BRIEFLY APPROACHING THE DUNES TONIGHT.

TXZ242-243-245-247-030300-
/O.NEW.KCRP.CF.S.0002.110902T1817Z-110903T1800Z/
/O.NEW.KCRP.RP.S.0010.110902T1817Z-110904T0000Z/
KLEBERG-NUECES-ARANSAS-CALHOUN-
117 PM CDT FRI SEP 2 2011

...RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING...

* COASTAL FLOODING...HIGHER THAN NORMAL TIDES MAY ALLOW WATER
  LEVELS TO REACH THE DUNES ALONG GULF FACING BEACHES.

* TIMING...THE HIGHEST TIDES WILL OCCUR THIS EVENING AROUND PORT
  ARANSAS AND PADRE ISLAND AND LATE TONIGHT AROUND PORT O'CONNOR.

* IMPACTS...TIDE LEVELS WILL RUN ABOUT 1 TO 2 FEET ABOVE NORMAL.
  WATER LEVELS MAY APPROACH THE DUNES DURING PEAK HIGH TIDE
  TONIGHT WITH MINOR FLOODING BRIEFLY POSSIBLE IN ISOLATED
  LOCATIONS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

$$

HART

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW RIP CURRENT HAZARD...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
1 follow-up statement
435 
WHUS44 KCRP 030139
CFWCRP

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
839 PM CDT FRI SEP 2 2011

...HIGHER THAN NORMAL TIDES PRIMARILY ALONG GULF FACING BEACHES
THROUGH SATURDAY MORNING...

...RISK OF RIP CURRENTS AT GULF FACING BEACHES THROUGH AT LEAST
PART OF THE HOLIDAY WEEKEND...

.SWELL AND AN INCREASE IN SURF ASSOCIATED WITH TROPICAL STORM LEE
WILL RESULT IN HIGHER THAN NORMAL TIDE LEVELS THROUGH SATURDAY
MORNING WITH WATER LEVELS BRIEFLY APPROACHING THE DUNES TONIGHT.

TXZ242-243-245-247-031000-
/O.CAN.KCRP.CF.S.0002.000000T0000Z-110903T1800Z/
/O.NEW.KCRP.CF.Y.0002.110903T0139Z-110903T1800Z/
/O.CON.KCRP.RP.S.0010.000000T0000Z-110904T0000Z/
KLEBERG-NUECES-ARANSAS-CALHOUN-
839 PM CDT FRI SEP 2 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY...
...RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT
SATURDAY. 

* COASTAL FLOODING...HIGHER THAN NORMAL TIDES MAY RESULT IN WATER
  LEVELS REACHING THE DUNES ALONG GULF FACING BEACHES.

* TIMING...THE HIGH TIDES ARE OCCURRING THIS EVENING AROUND PORT
  ARANSAS AND PADRE ISLAND AND PORT O'CONNOR WITH ANOTHER HIGH
  TIDE EXPECTED EARLY SATURDAY MORNING .

* IMPACTS...TIDE LEVELS WILL RUN ABOUT 1 TO 1.5 FEET ABOVE NORMAL
  WHICH IS AROUND 2 TO 2.5 FEET ABOVE MEAN SEA LEVEL. WATER LEVELS
  MAY APPROACH THE DUNES DURING PEAK HIGH TIDE TONIGHT WITH MINOR
  FLOODING BRIEFLY POSSIBLE IN ISOLATED LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

DRIVING AND CAMPING ON AREA BEACHES IS NOT ADVISED DUE TO HIGH
WATERLINES DURING HIGH TIDES. IF YOU BECOME STRANDED...LEAVE YOUR
VEHICLE AND SEEK SAFETY ON HIGHER GROUND.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$

TXZ244-031000-
/O.NEW.KCRP.CF.Y.0002.110903T0139Z-110903T1800Z/
/O.EXA.KCRP.RP.S.0010.000000T0000Z-110904T0000Z/
SAN PATRICIO-
839 PM CDT FRI SEP 2 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY...
...RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT
SATURDAY. 

* COASTAL FLOODING...HIGHER THAN NORMAL TIDES MAY RESULT IN WATER
  LEVELS REACHING THE DUNES ALONG GULF FACING BEACHES.

* TIMING...THE HIGH TIDES ARE OCCURRING THIS EVENING AROUND PORT
  ARANSAS AND PADRE ISLAND AND PORT O'CONNOR WITH ANOTHER HIGH
  TIDE EXPECTED EARLY SATURDAY MORNING .

* IMPACTS...TIDE LEVELS WILL RUN ABOUT 1 TO 1.5 FEET ABOVE NORMAL
  WHICH IS AROUND 2 TO 2.5 FEET ABOVE MEAN SEA LEVEL. WATER LEVELS
  MAY APPROACH THE DUNES DURING PEAK HIGH TIDE TONIGHT WITH MINOR
  FLOODING BRIEFLY POSSIBLE IN ISOLATED LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

DRIVING AND CAMPING ON AREA BEACHES IS NOT ADVISED DUE TO HIGH
WATERLINES DURING HIGH TIDES. IF YOU BECOME STRANDED...LEAVE YOUR
VEHICLE AND SEEK SAFETY ON HIGHER GROUND.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS JETTIES AND
PIERS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.

&&

$$

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this coastal flood statement went out at Sep 2, 12:29 PM CDT, 48 minutes earlier.

Area forecast discussion, Sep 2, 12:29 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1229 PM CDT FRI SEP 2 2011

.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...VFY NEXT 24 HRS ALL TERMINALS. LIGHT TO MODERATE NE
SFC FLOW THIS AFTN WITH SCT TO BKN CU FIELD VCT/ALI WITH LESS CLD
COVER AT CRP/LRD. ISOLATED CONVECTION MAY DEVELOP DURING AFTN BUT
COVERAGE TOO LITTLE TO MENTION IN TAFS. LIGHT EASTERLY WINDS
TONIGHT TO BECOME MORE NORTHERLY AFTER 6Z AND CONTINUE THRU SAT
MRNG. MAINLY CLEAR SKIES XPCTD FOR REST OF PERIOD AFTER SUNSET
TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 1101 AM CDT FRI SEP 2 2011/

DISCUSSION...LOWERED POPS SLIGHTLY FOR PORTIONS OF COASTAL BEND
AND MIDDLE TEXAS COAST FOR TODAY BUT AM STILL ANTICIPATING
ISOLATED CONVECTION TO DEVELOP. ALSO LOWERED HIGH TEMPS A COUPLE
OF DEGREES AT PORT LAVACA AND BY SEVERAL DEGREES OVER OPEN WATERS.
TD13 CONTINUES TO BE SHEARED SOMEWHAT THIS MORNING BUT IS
FORECAST BY NHC TO BECOME MORE ORGANIZED AND INTENSIFY OVER THE
WEEKEND. THIS MAY LEAD TO SOME MINOR COASTAL ISSUES OVER THE
AND WILL TAKE A CLOSER LOOK AT THIS IN AFTERNOON PACKAGE. UPDATED
PRODUCTS CURRENTLY ON THE WAY OUT.

PREV DISCUSSION... /ISSUED 653 AM CDT FRI SEP 2 2011/

DISCUSSION...PLEASE SEE UPDATED AVIATION DISCUSSION FOR THE 12Z TAFS.

AVIATION...ISOLATED SHOWERS THIS MORNING ACROSS AREAS FROM TAF
SITE ALI AND EAST TO CRP AND VCT. KEPT MENTION OF VCSH IN TAFS AS
EXPECT FOR MORE SHOWERS TO MOVE INLAND DURING THE MORNING HOURS.
CHANCES WILL DECREASE BY THE AFTERNOON AFTER THE SEA BREEZE MOVES IN
STABILIZING THE ATMOSPHERE. BRIEF MVFR FOG POSSIBLE THIS EARLY
MORNING ACROSS THE INLAND COASTAL PLAINS FROM BEA-VCT. OTHER THAN
THAT...MAINLY VFR CONDITIONS EXPECTED THROUGH THE REST OF THE TAF
PERIOD WITH GENERALLY EASTERLY FLOW DURING THE AFTERNOON...WITH
VARIABLE LIGHT WINDS OVERNIGHT THROUGH TOMORROW MORNING.

PREV DISCUSSION... /ISSUED 500 AM CDT FRI SEP 2 2011/

SHORT TERM (TODAY THROUGH SATURDAY)...ISOLATED SHOWERS AND
THUNDERSTORMS DEVELOPING ACROSS THE GULF WATERS AND THE IMMEDIATE
COASTAL COUNTIES THIS MORNING AS A CONTINUED FLUX OF GULF MOISTURE
IS BEING POOLED IN ACROSS THE FAR EASTERN PORTIONS OF THE CWA.
THE FORECAST MODELS SHOW THAT THERE WILL BE CONTINUED INSTABILITY
ACROSS THE GULF WATERS AND THE COASTAL COUNTIES THROUGH THE
EARLY AFTERNOON UNTIL THE SEA BREEZE MOVES THROUGH EVENTUALLY
STABILIZING THE ATMOSPHERE. THUS...WILL CONTINUE THE CHANCE POPS...
THEN DECREASING TO SILENT 10 POPS FOR THE INLAND AREAS FOR THE
EVENING. DRIER AIR ON THE WESTERN PERIPHERY OF TROPICAL DEPRESSION
THIRTEEN WILL BEGIN TO FILTER IN ACROSS THE AREA TONIGHT THROUGH
TOMORROW WHICH WILL HELP DECREASE CHANCES FOR ANY SHOWER
DEVELOPMENT ON SATURDAY. HOWEVER...A SLIGHT CHANCE WILL STILL BE
IN PLACE FOR THE OFFSHORE WATERS. NORTHEASTERLY FLOW OVER
EXTREMELY DRY SOILS COMBINED WITH AN INCREASE IN 85H TEMPS WILL
ALLOW FOR TEMPS TODAY TO BE WARMER THAN WHAT WAS EXPERIENCED
YESTERDAY...MORE SO FOR TOMORROW. OVERALL...WITH THE CURRENT
FORECAST TRACK OF T.D. THIRTEEN TO REMAIN FURTHER EAST...HOT AND
DRY CONDITIONS ARE MOST LIKELY EXPECTED TO RESUME FOR SOUTH TEXAS.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...THE MOVEMENT OF THE
TROPICAL CYCLONE...AND AN UPPER DISTURBANCE PROGD TO MOVE ACRS THE
PLAINS SATURDAY NIGHT/SUNDAY...WILL INFLUENCE THE CONDITIONS OVER
THE CWA/MSA DRG THE PERIOD. BASED ON THE TRACK OF THE TROPICAL
CYCLONE/INTENSIFICATION OF SUCH (FROM THE NHC)...NORTH FLOW WILL
INCREASE MAINLY OVER THE COASTAL WATERS SUNDAY/MONDAY. FURTHER...
CONCUR WITH THE GFS/NAM THAT THE FOREGOING UPPER SYSTEM WILL RESULT
IN A COLD FRONT/SURGE OF SFC HIGH PRESSURE WHICH WILL ENTER THE
REGION MONDAY...WHICH WL ALSO CONTRIBUTE TO INCREASING NORTH FLOW.
SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED MONDAY/TUESDAY AT
LEAST OVER THE OFFSHORE COASTAL WATERS. PERSISTENT NORTH FLOW MAY
RESULT IN AT LEAST MINOR TIDAL OVERFLOW CONDITIONS ALONG PORTIONS OF
THE COAST. THE COPIOUS AMOUNTS OF MSTR OVER THE COASTAL WATERS WILL
REMAIN PRIMARILY OFFSHORE DRG THE PERIOD THUS RESTRICTING THE
LIKELIHOOD FOR PCPN TO THE WATERS...UNTIL SIGNIFICANTLY DRIER AIR
ENTERS THE REGION WITH THE SURGE OF SFC HIGH PRESSURE MONDAY/
TUESDAY. DRIER AIR WILL CONTRIBUTE TO SIGNIFICANTLY COOLER MIN TEMPS
(READINGS IN THE 60S OVER MUCH OF THE CWA EARLY TUESDAY/WEDNESDAY
MORNINGS) YET WARM/HOT AFTN TEMPS OWING TO LIMITED CAA.

MARINE...SCA CONDITIONS EXPECTED FOR THE OFFSHORE WATERS FROM
PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM OUT THROUGH
TONIGHT. EXPECTED STRENGTHENING OF TROPICAL DEPRESSION THIRTEEN
WILL ALLOW FOR AN INCREASE IN NORTH-NORTHEASTERLY FLOW ACROSS THE
WATERS WHICH WILL IN TURN ALLOW FOR SEAS TO INCREASE TO 5 TO 7
FEET. ELSEWHERE...WEAK TO MODERATE FLOW CAN BE EXPECTED WITH SMALL
CRAFT SHOULD EXERCISE CAUTION HEADLINES FOR ALL THE NEARSHORE
WATERS AND THE OFFSHORE WATERS FROM BAFFIN BAY TO PORT ARANSAS DUE
TO SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    98  75 103  75  97  /  20  10  10  10  10
VICTORIA         100  72 102  75  97  /  20  10  10  10  10
LAREDO           104  79 107  78 102  /  10  10  10  10  10
ALICE            101  73 104  74  99  /  20  10  10  10  10
ROCKPORT          96  77  99  77  92  /  20  10  10  10  10
COTULLA          103  75 106  73  99  /  10  10  10  10  10
KINGSVILLE        99  75 103  75  99  /  20  10  10  10  10
NAVY CORPUS       95  79  97  77  90  /  20  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

&&

AVIATION...HART/79
Hazardous weather outlook, Sep 2, 5:40 AM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
540 AM CDT FRI SEP 2 2011

TXZ229>234-239>247-031045-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
540 AM CDT FRI SEP 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDEX VALUES WILL RANGE FROM 105 TO 109 ACROSS SOUTH TEXAS
BEGINNING THIS EARLY AFTERNOON AND EXTENDING THROUGH THE EVENING
HOURS. OTHERWISE...NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAT INDEX VALUES WILL RANGE FROM 105 TO 109 ACROSS SOUTH TEXAS
SUNDAY AFTERNOON AND EVENING. OTHERWISE...NO OTHER HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-031045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
540 AM CDT FRI SEP 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE OFFSHORE
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60
NAUTICAL MILES OUT. INCREASED WINDS NEAR 20 KNOTS AND SEAS OF 5 TO
7 FEET WILL BE IN RESPONSE TO THE DEVELOPING TROPICAL DEPRESSION
THIRTEEN CURRENTLY LOCATED ACROSS THE NORTHERN GULF WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ACCORDING TO THE NATIONAL HURRICANE CENTER...THE TROPICAL DEPRESSION
OVER THE NORTHERN GULF OF MEXICO MAY BECOME A TROPICAL STORM LATER
TODAY. THE SYSTEM IS FORECAST TO MOVE TOWARD THE NORTH THEN ONSHORE
THE LOUISIANA COAST LATE SUNDAY. BASED ON THIS TRACK...ISOLATED TO
SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH MONDAY YET
MAINLY OVER THE COASTAL WATERS. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED OVER THE COASTAL WATERS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

85/87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 4:28 AM CDTSmall Craft AdvisoryCRP4 days
Sep 2, 1:17 PM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces, San Patricio54 hr

Nearby

Coastal Flood Statements in Texas, 2011Every coastal flood statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.